# SDR SWAA2024011641630

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 76,861 hours, 45,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT SIGN BROKEN OFF (WHITE EXIT/SALIDA)<[01] R/R FWD ENTRY EXIT SIGN IAW AMM 33-51-01. OP CHECK GOOD.
